How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45993
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have hallucinations at night (not dreams). I am taking qetiapine

Resolved Question:

I have hallucinations at night (not dreams). I am taking qetiapine 100 at night. My local mental health trust has suggested my doctor refer me to neurology. Have a ct scan.
Why please?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. Davida CT scan or MRI scan of the brain is part of a complete neurological workuphallucinations most likely are from mental disorders such as schizophrenia or other conditionsquetiapine is an antipsychotic medication used to treat conditions such as schizophrenia and to treat hallucinations.most likely the CT scan of the brain will be completely normal.you can talk to your GP doctor about a brain CT scan and about seeing neurology.your GP doctor knows you the best and can help you make that decision if you want to see a neurologist and if you should get a brain CT scan.let me know if you have other questions.
Dr. David and 3 other Medical Specialists are ready to help you